Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homotopy properties of decomposition spaces


Author: Steve Armentrout
Journal: Trans. Amer. Math. Soc. 143 (1969), 499-507
MSC: Primary 54.55; Secondary 55.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0273574-9
MathSciNet review: 0273574
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Armentrout, Upper semi-continuous decompositions of $ {E^3}$ with at most countably many non-degenerate elements, Ann. of Math. 79 (1963), 605-618. MR 0156331 (27:6255)
  • [2] -, Cellular decompositions of 3-manifolds that yield 3-manifolds, Bull. Amer. Math. Soc. 75 (1969), 453-455. MR 0239578 (39:935)
  • [3] -, UV properties of compact sets, Trans. Amer. Math. Soc. 143 (1969), 487-498. MR 0273573 (42:8451)
  • [4] S. Armentrout and T. M. Price, Decompositions into compact sets with UV properties, Trans. Amer. Math. Soc. 141 (1969), 433-442. MR 0244994 (39:6307)
  • [5] R. H. Bing, A surface is tame if its complement is 1-ULC, Trans. Amer. Math. Soc. 101 (1961), 294-305. MR 0131265 (24:A1117)
  • [6] K. Borsuk, Theory of retracts, Monogr. Mat., Vol. 44, Polish Scientific Publishers, Warsaw, 1967. MR 0216473 (35:7306)
  • [7] A. V. Černavskiĭ and V. P. Kompaniec, Equivalence of two classes of sphere mappings, Soviet Math. 7 (1966), pp. 1083-1085. MR 0240788 (39:2133)
  • [8] E. H. Connell, A topological h-cobordism theorem for $ n \geqq 5$, Illinois J. Math. 11 (1967), 300-309. MR 0212808 (35:3673)
  • [9] D. M. Hyman, ANR divisors and absolute neighborhood contractibility, Fund. Math. 62 (1968), 61-73. MR 0229197 (37:4771)
  • [10] R. C. Lacher, Cell-like spaces and mappings, Bull. Amer. Math. Soc. 74 (1968), 933-935. MR 0244963 (39:6276)
  • [11] J. Martin, The sum of two crumpled cubes, Michigan Math. J. 13 (1966), 147-151. MR 0190914 (32:8324)
  • [12] D. R. McMillan, Jr., A criterion for cellularity in a manifold, Ann. of Math. 79 (1964), 327-337. MR 0161320 (28:4528)
  • [13] T. M. Price, A necessary condition that a cellular upper semicontinuous decomposition of $ {E^n}$ yield $ {E^n}$, Trans. Amer. Math. Soc. 122 (1966), 427-435. MR 0193627 (33:1843)
  • [14] S. Smale, A Vietoris mapping theorem for homotopy, Proc. Amer. Math. Soc. 8 (1957), 604-610. MR 0087106 (19:302f)
  • [15] J. H. C. Whitehead, On the homotopy type of ANR's, Bull. Amer. Math. Soc. 55 (1949), 453-496.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.55, 55.00

Retrieve articles in all journals with MSC: 54.55, 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0273574-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society